# SDR FXGA201505071520

- Difficulty date: May 7, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N151
- Make and model: Doug DC-6B
- Aircraft serial: 45496
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: Te Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FLAP SKIN WORN AT WS 250R.  TO REPAIR WORN SKIN AT 250R AT CTR SPAR ATTACH FASTENERS.  REMOVE DAMAGE & REPAIR IAW OVERHAUL MANUAL FIG 1347.
